Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 609-611
http://dx.doi.org/10.1155/S0161171287000711

An existence theorem for optimal control with nonstandard cost functionals

Mathematics Section, School of Applied Sciences, Institute of Technology, Banaras Hindu University, Varanasi 221 005, India

Received 21 September 1983

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. N. Mukherjee and Shiv Prasad, “An existence theorem for optimal control with nonstandard cost functionals,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 609-611, 1987. doi:10.1155/S0161171287000711